Követés
Robert M. Guralnick
Robert M. Guralnick
Professor of Mathematics, University of Southern California
E-mail megerősítve itt: usc.edu
Cím
Hivatkozott rá
Hivatkozott rá
Év
Subgroups of prime power index in a simple group.
RM Guralnick
J. ALGEBRA. 81 (2), 304-311, 1983
4401983
Some applications of the first cohomology group
M Aschbacher, R Guralnick
Journal of Algebra 90 (2), 446-460, 1984
2511984
Probabilistic generation of finite simple groups
RM Guralnick, WM Kantor
Journal of Algebra 234 (2), 743-792, 2000
1982000
On the commuting probability in finite groups
RM Guralnick, GR Robinson
Journal of Algebra 300 (2), 509-528, 2006
1712006
Linear groups with orders having certain large prime divisors
R Guralnick, T Penttila, CE Praeger, J Saxl
Proceedings of the London Mathematical Society 78 (1), 167, 1999
1391999
Bounds on the number and sizes of conjugacy classes in finite Chevalley groups with applications to derangements
J Fulman, R Guralnick
Arxiv preprint arXiv:0902.2238, 2009
1382009
Generation of finite almost simple groups by conjugates
RM Guralnick, J Saxl
Journal of Algebra 268 (2), 519-571, 2003
1312003
Schur covers and Carlitz’s conjecture
MD Fried, R Guralnick, J Saxl
Israel journal of mathematics 82 (1), 157-225, 1993
1221993
A note on commuting pairs of matrices
RM Guralnick
Linear and Multilinear algebra 31 (1-4), 71-75, 1992
1121992
Finite groups of genus zero
RM Guralnick, JG Thompson
Journal of Algebra 131 (1), 303-341, 1990
961990
The rational function analogue of a question of Schur and exceptionality of permutation representations
RM Guralnick, P Müller, J Saxl
American Mathematical Society, 2003
952003
On the minimal degree of a primitive permutation group
R Guralnick, K Magaard
Journal of Algebra 207 (1), 127-145, 1998
951998
Probabilistic generation of finite simple groups, II
T Breuer, RM Guralnick, WM Kantor
Journal of Algebra 320 (2), 443-494, 2008
922008
Indecomposable set-theoretical solutions to the Quantum Yang-Baxter Equation on a set with prime number of elements
P Etingof, R Guralnick, A Soloviev
Arxiv preprint math/0007170, 2000
912000
Products of conjugacy classes and fixed point spaces
R Guralnick, G Malle
J. Amer. Math. Soc 25 (2012), 77-121, 2010
882010
Simple groups admit Beauville structures
R Guralnick, G Malle
Arxiv preprint arXiv:1009.6183, 2010
802010
Cross characteristic representations of symplectic and unitary groups
RM Guralnick, K Magaard, J Saxl, PH Tiep
Journal of Algebra 257 (2), 291-347, 2002
772002
Low-dimensional representations of special linear groups in cross characteristics
RM Guralnick, PH Tiep
Proceedings of the London Mathematical Society 78 (1), 116-138, 1999
771999
On the number of generators of a finite group
RM Guralnick
Archiv der Mathematik 53 (6), 521-523, 1989
761989
On base sizes for symmetric groups
TC Burness, RM Guralnick, J Saxl
Bulletin of the London Mathematical Society 43 (2), 386, 2011
752011
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20